A STOCHASTIC MODEL OF PASSENGER TRANSPORT

Klara Janglajew, Olga Lavrenyk

Abstract

We develop a stochastic model in which a recursive formula is derived for computing the mean value of income from sales of bus tickets. The model takes into consideration basic variable costs and the flow of passengers is given by a Poisson process. The recursive formula for the mean income is in the form of a linear discrete system with a random inhomogeneous part.

References

  1. K. Janglajew, K. V. (2003). Moments of solutions of linear difference equations. In ICDEA'03, 8th International Conference on Difference Equations and Applocations. To appear.
  2. K.G. Valeev, O.L. Karelova, W. G. (1996). The Optimization of Linear Systems with Random Coef cients. Russian University of Friendship of Nations, Moscow.
  3. Ventcel, E. (1972). Operations Analysis. Soviet Radio, Moscow.
Download


Paper Citation


in Harvard Style

Janglajew K. and Lavrenyk O. (2004). A STOCHASTIC MODEL OF PASSENGER TRANSPORT . In Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO, ISBN 972-8865-12-0, pages 198-202. DOI: 10.5220/0001144601980202


in Bibtex Style

@conference{icinco04,
author={Klara Janglajew and Olga Lavrenyk},
title={A STOCHASTIC MODEL OF PASSENGER TRANSPORT},
booktitle={Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,},
year={2004},
pages={198-202},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001144601980202},
isbn={972-8865-12-0},
}


in EndNote Style

TY - CONF
JO - Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,
TI - A STOCHASTIC MODEL OF PASSENGER TRANSPORT
SN - 972-8865-12-0
AU - Janglajew K.
AU - Lavrenyk O.
PY - 2004
SP - 198
EP - 202
DO - 10.5220/0001144601980202